DOI 10.1016/j.yebeh.2012.03.005
Vigabatrin-induced forced normalization and psychosis--prolongated termination of behavioral symptoms but persistent antiepileptic effect after withdrawal.
Аннотация
We report the case of an adolescent girl who suffered from symptomatic refractory focal epilepsy after an arteria cerebri media insult 15 years prior to this report. Five weeks after initiation of an add-on therapy with vigabatrin, she was seizure free. However, 2 weeks later, she suffered from psychosis. The phenomenon is well known as forced normalization. However, although the medication was stopped immediately, 3 years later, she shows not only persistent mild increased anxiousness, but also a marked reduction of seizure frequency as well as seizure intensity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.